# SDR DALA2021083005099

- Difficulty date: August 27, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 46,974 hours, 24,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Frms 47-64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 - MISSING MATERIAL FLOOR BEAM +Y765 BTW FR47 TO FR 64. CORRECTIVE ACTION: REPLACED FLOOR BEAM Y765 LOC BTW FR.47 TO FR.64 AS PER A319 SRM 51-72. (1927167)
